| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 00771301200 lot# 64266498 modular femoral stem press-fit plasma sprayed cementless size 12.5.Cat# 00877502802 lot# 3015859 biolox⮠delta, ceramic femoral head, m, 㸠28/0, taper 12/14.Report source: foreign: japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not approved by surgeon.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported a revision surgery was performed due to a broken modular neck implant.An ml taper stem with kinectiv was used in the initial surgery that was subsequently revised and replaced approximately two and a half years years later due to modular neck fracture.The photos of the removed implants suggested that the edges of the cups had contacted to the neck implant and then fractured.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Mechanical (g04) ¿ stem.Visual examination of the provided pictures identified the taper was fractured as reported, the head has some scuffing as well.No other information could be observed based on the event.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.